MAUDE Adverse Event Report: LIFELONG MEDITECH PRIVATE LIMITED MCKESSON BRANDS; SYRINGE, LL 5CC

LIFELONG MEDITECH PRIVATE LIMITED MCKESSON BRANDS; SYRINGE, LL 5CC
Catalog Number 16-S5C
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that syringes were cracking and fluid and blood were leaking.No information was received regarding any serious injury as a result of these product issues.

Brand Name
MCKESSON BRANDS
Common Device Name
SYRINGE, LL 5CC
Manufacturer (Section D)
LIFELONG MEDITECH PRIVATE LIMITED
plot no. 18, sector-5
imt manesar
gurgaon, 12205 0
IN  122050
MDR Report Key23542894
Report Number1451040-2025-00104
Device Sequence Number9609940
Product Code FMF
UDI-Device Identifier10612479207001
UDI-Public10612479207001
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
Report Date (Section F) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-S5C
Device Lot Number042505-I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/29/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/13/2025